SFB 878
Einsteinstraße 62
D-48149 Münster
Tel.: +49 251 83-33730
Fax: +49 251 83-32720

Metanavigation: 

Arakelov motivic cohomology

Jakob Scholbach, Andreas Holmstrom
published 2011-09-20

This paper introduces a new cohomology theory for schemes of finite type over an arithmetic ring. The main motivation for this Arakelov-theoretic version of motivic cohomology is the conjecture on special values of L-functions and zeta functions formulated by the second author. Taking advantage of the six functors formalism in motivic stable homotopy theory, we establish a number of formal properties, including pullbacks for arbitrary morphisms, pushforwards for projective morphisms between regular schemes, localization sequences, h-descent. We round off the picture with a purity result and a higher arithmetic Riemann-Roch theorem.

Impressum | © 2007 FB10 WWU Münster
Universität Münster
Schlossplatz 2 - 48149 Münster
Tel.: +49 (251) 83-0 - Fax: +49 (251) 83-3 20 90
E-Mail: